Facebook Pixel

Colleen Shares If She Has Peripheral Neuropathy (VIDEO)

Rate This

More Videos from Colleen 23 videos in this series

Colleen Shares If She Has Peripheral Neuropathy (VIDEO)
Colleen Shares If She Has Peripheral Neuropathy (VIDEO)
12 of 23 : Current video

Colleen describes if she has peripheral neuropathy as a side effect from ovarian cancer.

Oh, yes, and mainly I believe that’s due to the Taxol and I still have it today, and it gets worse and worse with each dose. And it’s the burning and the tingling and the numbness sensation that develops in the feet and in the hands, and it's due to the break down of the tissues from the chemotherapy. It can be dealt with. You just have to, you recognize you can’t be on your feet. And my feet are now to a point where they hurt, and I have to be really careful about standing too long or doing things. I just get really tired, and my feet start to really ache and burn. Not much you can really do about it at this point.

View More Ovarian Cancer Videos:

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

Ovarian Cancer

Get Email Updates

Related Topics

Related Checklists

Ovarian Cancer Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!